Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a nurse practitioner concerning a 17 year old female with penicillin allergy who on 12-FEB-2007 was vaccinated with Gardasil 0.5ml intramuscularly (lot number 653736/0014U). There was no concomitant medication. On 12-FEB-2007, 45 to 60 minutes post vaccination, the patient called the physician''s office stating that she had hives on her arms and legs. The treatment was Benadryl. On 13-FEB-2007, the patient was seen at the physician''s office and still had hives on her arms and legs but no shortness of breath. No other treatment was given. The hives were improving. Hives on arms and legs were considered an other important medical event. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166